# SDR 06FDEA3046

- Difficulty date: August 22, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1, FOUND REPAIR LOCATED RT INB FLAP AT INNER LOWER AND UPPER SKIN SURFACE AT T/E OF FLAP RIB 19.  REPAIR REQUIRE EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR ACCOMPLISHED USING FAA APPROVED DATA.
